CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
grissie Views: 53,133
Published: 14 years ago
 
This is a reply to # 71,681

Re: Mirena IUD Side Effects


I had my Mirena inserted on October 19th and the biggest problem I've had besides cramps, is constipation. Takes me weeks to be able to go. A week after the insertion I went in for a follow up and my doctor could NOT find the IUD. I could have told him it was still in place, but he sent me in for an ultra sound. They did the one where your bladder has to be full, and even though mine wasn't all that full they could still see it was in place. I don't think the "internal" ultra sound is the right way to try to see if an IUD is in place. When I read that post first thing that crossed my mind is "what a bunch of morons". Hopefully they will see the light and get you the right ultra sound so you can have some peace of mind.
On the other hand, cramps... OH MY!!!! Thank GOD for Tylenol 3!!!!


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.297 sec, (1)